# SDR CA150202008

- Difficulty date: February 1, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 77,415 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Control
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE WITH AUTO PILOT ON OR OFF, ACFT EXPERIENCING UNUSUAL RUDDER KICKS.  NO FAULTS ON PFR.  CARRIED OUT OPERATIONAL TEST IAW AMM 27-22-00-710-001A WITH NO FAULT.  FUNCTIONAL CHECK OF RUDDER MOVEMENT CARRIED OUT WITH NO FAULT.  AFS & LAND TESTED OK.  VISUAL INSPECTION OF RUDDER CARRIED OUT WITH NO FLUID LEAKS OBSERVED.  RUDDER MOVEMENT NORMAL.  ALL HYD SYS FULL.  MCDU INTERROGATED & NO FAULTS RECORDED, NO HISTORY.
